# SDR ASAA2014100309299

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 29,007 hours, 9,073 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN5962
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 51,697 hours, 18,659 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT ON EEC BITE TEST NR 2 ENGINE.  FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  FAULT MSG 73-31372 LOGGED ON FLIGHT LEG 6 ONLY, FAULT IS RELATED TO OTHER LOGGED FAULT CODES 75-30412 AND 75-10362. R & R ENG NR 2 EEC IAW AMM 73-21-60.
